# SDR SWAA2023020782440

- Difficulty date: December 16, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED BODY FAIRING ACCESS PANEL #194 BR AT LOWER FUSELAGE 2022-696950<[01] TOOL USED CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 17/OCT/23.;[02] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185733 DUE DATE: 16-JAN-23.;[03] TOOL USED: MULTIMETER P/N: FLUKE-87-5 S/N: 17930029. DUE DATE: 13-DEC-23.;[04] REPAIRED ACCESS PANEL 194BR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] JOB COMPLETED
